# SDR COMA9660223

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DISAGREE WARNING WHEN LANDING GEAR RETRACTED.  REPLACED THE NLG PRIORITY VALVE.
